×

zbMATH — the first resource for mathematics

On magnifying elements in grupoids. (English) Zbl 0517.22002
MSC:
22A30 Other topological algebraic systems and their representations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Ляпин Є. С.: Nonurpunn. Москва 1960. · Zbl 1004.90500
[2] SCHWARZ Š.: К теории хаусдорфовых бикомпактных олугрупп. Czech. Math. J. 5, 80, 1955, 1-23. · Zbl 0068.37002
[3] SCHWARZ Š.: Об увелиительных элементах в теории полугрупп. Доклады Акад. Наук СССР, 102, 1955, 697-698. · Zbl 0068.37002
[4] ŠIPOŠ J.: On convergence grupoids. Math. Slovaca, 30, 1980, 163-173.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.